Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lower backache after exercising. Some relief after applying ointment. Solution?

hi , i have a lower back ache problem. i doesn t happen regular but whenever i do some exercises or jogging it happens. today i had been for some exercise & my back started paining. plzz suggest what to do i am using correct body postures during my exercise . my height is 5 8 & weight is 74 kg i am 30 yrs old. i applied solans balm for some relief.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The commonest cause of back pain is mechanical, due to prolonged sitting required for jobs, computer use, studies, driving, etc.

One needs to strengthen the back muscles to prevent pain in the region. These exercises are referred to as back extension exercises. You can learn them under the guidance of a physiotherapist.

For pain relief, you can use ketorolac or diclofenac gels over the painful area of the back.

Wishing you good health,

Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor